Table of Contents
Volume 2014, Article ID 385397, 4 pages
Research Article

Unions of Parafree Lie Algebras

1Department of Mathematics, Çukurova University, Adana, Turkey
2Department of Mathematics, Harran University, Şanlıurfa, Turkey

Received 8 May 2014; Revised 24 July 2014; Accepted 25 July 2014; Published 13 August 2014

Academic Editor: Antonio M. Cegarra

Copyright © 2014 Naime Ekici and Zehra Velioğlu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Naime Ekici and Zehra Velioğlu, “Unions of Parafree Lie Algebras,” Algebra, vol. 2014, Article ID 385397, 4 pages, 2014.